MathSciNet Relay Station
MathSciNet bibliographic data
MR1437584 42B20 (42B25)
Sawyer, Eric T.; Wheeden, Richard L.; Zhao, Shiying Weighted norm inequalities for operators of potential type and fractional maximal functions. Potential Anal. 5 (1996), no. 6, 523–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement